# SDR A6WA200640348

- Difficulty date: August 26, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN DAMAGE CONSISTS OF DENTS MEASURING 3/32 AND 1/16 DEEP WITH NO CREASES OR BREAKS IN SKIN.  MAINTENANCE INSTALLED NON-FLUSH EXTERNAL REPAIR FS 589-605, STRINGER 24L-27L IAW BOMBARDIER SERVICES CORP EO 601R-53-9765.  (M)
